Alert archive / Minnesota / Excessive Heat Watches in 2012
Excessive Heat Watch 1, NWS Twin Cities, MN
NWS Twin Cities, MN issued this excessive heat watch at Aug 27, 2012, 4:22 PM CDT for Hennepin County, Ramsey County, Minnesota. It took effect at Aug 30, 2012, 10:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 27, 2012, 4:22 PM CDT (21:22 UTC)
- In effect from
- Aug 30, 2012, 10:00 AM CDT
- Expired
- Aug 29, 2012, 9:53 AM CDT
- In force
- Issued by
- NWS Twin Cities, MN
Counties Hennepin County, MN, Ramsey County, MN
The radar
The Minneapolis radar (KMPX), 28 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.4 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2142 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
750 WWUS73 KMPX 272122 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 422 PM CDT MON AUG 27 2012 ...EXCESSIVE HEAT WATCH IN EFFECT FOR THE TWIN CITIES THURSDAY... .AN EXCESSIVE HEAT WATCH HAS BEEN ISSUED FOR HENNEPIN AND RAMSEY COUNTIES FOR THIS THURSDAY. WEDNESDAY NIGHT...THE ARRIVAL OF A WARM FRONT WILL BRING WITH IT SOUTHWEST WINDS AND VERY WARM TEMPERATURES UP INTO THE TWIN CITIES FOR THURSDAY. RECORD HIGHS ARE EXPECTED THURSDAY...WITH ACTUAL AIR TEMPERATURES LIKELY APPROACHING OR EVEN EXCEEDING 100 DEGREES DURING THE AFTERNOON. THOSE PLANNING OUTDOOR ACTIVITIES THURSDAY OR IN STRUCTURES WITHOUT AIR CONDITIONING SHOULD PLAN FOR DANGEROUSLY HOT TEMPERATURES THURSDAY AFTERNOON. MNZ060-062-280530- /O.NEW.KMPX.EH.A.0001.120830T1500Z-120831T0200Z/ HENNEPIN-RAMSEY- INCLUDING THE CITIES OF...MINNEAPOLIS...ST. PAUL 422 PM CDT MON AUG 27 2012 ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED AN EXCESSIVE HEAT WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * TEMPERATURE...HIGHS THURSDAY AFTERNOON WILL BE NEAR 100 DEGREES. * IMPACTS...TEMPERATURES THIS WARM CAN BE DANGEROUS FOR INDIVIDUALS SPENDING EXCESSIVE TIME OUTSIDE OR WITHIN NON AIR CONDITIONED BUILDINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$
6 follow-up statements
511 WWUS73 KMPX 280814 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 314 AM CDT TUE AUG 28 2012 ...EXCESSIVE HEAT WATCH IN EFFECT FOR THE TWIN CITIES THURSDAY... .AN EXCESSIVE HEAT WATCH HAS BEEN ISSUED FOR HENNEPIN AND RAMSEY COUNTIES FOR THIS THURSDAY. WEDNESDAY NIGHT...THE ARRIVAL OF A WARM FRONT WILL BRING WITH IT SOUTHWEST WINDS AND VERY WARM TEMPERATURES INTO THE TWIN CITIES AREA FOR THURSDAY. RECORD HIGHS ARE EXPECTED THURSDAY...WITH ACTUAL AIR TEMPERATURES LIKELY APPROACHING OR EVEN EXCEEDING 100 DEGREES DURING THE AFTERNOON. THOSE PLANNING OUTDOOR ACTIVITIES THURSDAY OR IN STRUCTURES WITHOUT AIR CONDITIONING SHOULD PLAN FOR DANGEROUSLY HOT TEMPERATURES THURSDAY AFTERNOON. MNZ060-062-281615- /O.CON.KMPX.EH.A.0001.120830T1500Z-120831T0200Z/ HENNEPIN-RAMSEY- INCLUDING THE CITIES OF...MINNEAPOLIS...ST. PAUL 314 AM CDT TUE AUG 28 2012 ...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * TEMPERATURE...HIGHS THURSDAY AFTERNOON WILL BE NEAR 100 DEGREES. * IMPACTS...TEMPERATURES THIS WARM CAN BE DANGEROUS FOR INDIVIDUALS SPENDING EXCESSIVE TIME OUTSIDE OR WITHIN NON AIR CONDITIONED BUILDINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ JRB
918 WWUS73 KMPX 281626 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1126 AM CDT TUE AUG 28 2012 ...EXCESSIVE HEAT WATCH IN EFFECT FOR THE TWIN CITIES THURSDAY... .AN EXCESSIVE HEAT WATCH HAS BEEN ISSUED FOR HENNEPIN AND RAMSEY COUNTIES FOR THIS THURSDAY. WEDNESDAY NIGHT...THE ARRIVAL OF A WARM FRONT WILL BRING WITH IT SOUTHWEST WINDS AND VERY WARM TEMPERATURES INTO THE TWIN CITIES AREA FOR THURSDAY. RECORD HIGHS ARE EXPECTED THURSDAY...WITH ACTUAL AIR TEMPERATURES LIKELY APPROACHING OR EVEN EXCEEDING 100 DEGREES DURING THE AFTERNOON. THOSE PLANNING OUTDOOR ACTIVITIES THURSDAY OR IN STRUCTURES WITHOUT AIR CONDITIONING SHOULD PLAN FOR DANGEROUSLY HOT TEMPERATURES THURSDAY AFTERNOON. MNZ060-062-290030- /O.CON.KMPX.EH.A.0001.120830T1500Z-120831T0200Z/ HENNEPIN-RAMSEY- INCLUDING THE CITIES OF...MINNEAPOLIS...ST. PAUL 1126 AM CDT TUE AUG 28 2012 ...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * TEMPERATURE...HIGHS THURSDAY AFTERNOON WILL BE NEAR 100 DEGREES. * IMPACTS...TEMPERATURES THIS WARM CAN BE DANGEROUS FOR INDIVIDUALS SPENDING EXCESSIVE TIME OUTSIDE OR WITHIN NON AIR CONDITIONED BUILDINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$
967 WWUS73 KMPX 282117 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 417 PM CDT TUE AUG 28 2012 ...EXCESSIVE HEAT WATCH IN EFFECT FOR THE TWIN CITIES THURSDAY... .AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FOR HENNEPIN AND RAMSEY COUNTIES FOR THIS THURSDAY. WEDNESDAY NIGHT...THE ARRIVAL OF A WARM FRONT WILL BRING WITH IT SOUTHWEST WINDS AND VERY WARM TEMPERATURES INTO THE TWIN CITIES AREA FOR THURSDAY. NEAR RECORD HIGHS ARE EXPECTED THURSDAY...WITH ACTUAL AIR TEMPERATURES LIKELY EXCEEDING 95 DEGREES DURING THE AFTERNOON. THOSE PLANNING OUTDOOR ACTIVITIES THURSDAY OR IN STRUCTURES WITHOUT AIR CONDITIONING SHOULD PLAN FOR DANGEROUSLY HOT TEMPERATURES THURSDAY AFTERNOON. MNZ060-062-290530- /O.CON.KMPX.EH.A.0001.120830T1500Z-120831T0200Z/ HENNEPIN-RAMSEY- INCLUDING THE CITIES OF...MINNEAPOLIS...ST. PAUL 417 PM CDT TUE AUG 28 2012 ...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * TEMPERATURE...HIGHS THURSDAY AFTERNOON WILL EXCEED 95 DEGREES. * IMPACTS...TEMPERATURES THIS WARM CAN BE DANGEROUS FOR INDIVIDUALS SPENDING EXCESSIVE TIME OUTSIDE OR WITHIN NON AIR CONDITIONED BUILDINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$
639 WWUS73 KMPX 290218 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 918 PM CDT TUE AUG 28 2012 ...EXCESSIVE HEAT WATCH IN EFFECT FOR THE TWIN CITIES THURSDAY... .AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FOR HENNEPIN AND RAMSEY COUNTIES FOR THURSDAY...WHEN NEAR RECORD HIGH TEMPERATURES ARE EXPECTED. ACTUAL AIR TEMPERATURES EXCEEDING 95 DEGREES ARE LIKELY DURING THE AFTERNOON. THOSE PLANNING OUTDOOR ACTIVITIES THURSDAY OR IN STRUCTURES WITHOUT AIR CONDITIONING SHOULD PLAN FOR DANGEROUSLY HOT TEMPERATURES THURSDAY AFTERNOON. MNZ060-062-291030- /O.CON.KMPX.EH.A.0001.120830T1500Z-120831T0200Z/ HENNEPIN-RAMSEY- INCLUDING THE CITIES OF...MINNEAPOLIS...ST. PAUL 918 PM CDT TUE AUG 28 2012 ...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * TEMPERATURE...HIGHS THURSDAY AFTERNOON WILL EXCEED 95 DEGREES. * IMPACTS...TEMPERATURES THIS WARM CAN BE DANGEROUS FOR INDIVIDUALS SPENDING EXCESSIVE TIME OUTSIDE OR WITHIN NON AIR CONDITIONED BUILDINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED. HOT TEMPERATURES WILL CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOMS...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$
504 WWUS73 KMPX 290837 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 337 AM CDT WED AUG 29 2012 ...EXCESSIVE HEAT WATCH IN EFFECT FOR THE TWIN CITIES THURSDAY... .AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FOR HENNEPIN AND RAMSEY COUNTIES FOR THURSDAY. ACTUAL AIR TEMPERATURES MAY EXCEED 95 DEGREES DURING THE AFTERNOON. THOSE PLANNING OUTDOOR ACTIVITIES THURSDAY OR IN STRUCTURES WITHOUT AIR CONDITIONING SHOULD PLAN FOR DANGEROUSLY HOT TEMPERATURES THURSDAY AFTERNOON. MNZ060-062-291645- /O.CON.KMPX.EH.A.0001.120830T1500Z-120831T0200Z/ HENNEPIN-RAMSEY- INCLUDING THE CITIES OF...MINNEAPOLIS...ST. PAUL 337 AM CDT WED AUG 29 2012 ...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * TEMPERATURE...HIGHS THURSDAY AFTERNOON MAY REACH OR EXCEED 95 DEGREES. * IMPACTS...TEMPERATURES THIS WARM CAN BE DANGEROUS FOR INDIVIDUALS SPENDING EXCESSIVE TIME OUTSIDE OR WITHIN NON AIR CONDITIONED BUILDINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED. HOT TEMPERATURES WILL CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOMS...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ JRB
966 WWUS73 KMPX 291453 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 953 AM CDT WED AUG 29 2012 ...EXCESSIVE HEAT WATCH FOR THE TWIN CITIES HAS BEEN CANCELED... .VERY WARM TEMPERATURES ARE STILL EXPECTED ACROSS THE TWIN CITIES METRO AREA TODAY AND THURSDAY. HOWEVER...THURSDAY DOES NOT LOOK AS WARM AS WAS PREVIOUSLY EXPECTED DUE TO A COLD FRONT MOVING THROUGH THURSDAY AFTERNOON. WHILE TEMPERATURES SHOULD STILL CLIMB INTO THE LOWER TO MIDDLE 90S TODAY AND TOMORROW...WE DO NOT EXPECT THE TEMPERATURE OR HEAT INDEX TO REACH 100 DEGREES AT THIS TIME. MNZ060-062-291600- /O.CAN.KMPX.EH.A.0001.120830T1500Z-120831T0200Z/ HENNEPIN-RAMSEY- INCLUDING THE CITIES OF...MINNEAPOLIS...ST. PAUL 953 AM CDT WED AUG 29 2012 ...EXCESSIVE HEAT WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS CANCELLED THE EXCESSIVE HEAT WATCH. VERY WARM WEATHER IS STILL EXPECTED ACROSS THE AREA. HOWEVER...THE EXTREME HEAT WILL REMAIN SOUTH AND WEST OF THE TWIN CITIES METRO. $$ FRANKS
What forecasters said that day
The local office's own words before this excessive heat watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this excessive heat watch went out at Aug 27, 4:14 PM CDT, 8 minutes earlier.
Area forecast discussion, Aug 27, 4:14 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
414 PM CDT MON AUG 27 2012
.DISCUSSION...
BIGGEST CONCERN DEALS WITH TEMPERATURES OVER THE NEXT SEVERAL DAYS
AS UPPER LEVEL RIDGING BUILDS IN. GIVEN HIGH END NATURE OF
TEMPERATURES EXPECTED FOR THURSDAY...ALONG WITH OUTDOOR
ACTIVITIES GOING ON AROUND THE TWIN CITIES...HAVE ISSUED AN
EXCESSIVE WATCH IN THE TWIN CITIES FOR THURSDAY. OTHER THAN
THAT...WILL HAVE TO WATCH THE POTENTIAL FOR SOME THUNDERSTORMS
LATE TONIGHT INTO TUESDAY...BUT OTHER THAN THAT...IT IS LOOKING
RATHER DRY FOR THE NEXT WEEK.
TONIGHT THROUGH TUESDAY. UPPER RIDGE ACROSS THE CENTRAL CONUS IS
IN PROCESS OF BUILDING...WITH A RIDGE AXIS BUILDING UP THE WRN
CANADIAN PRAIRIE. WITHIN THIS RIDGE...WATER VAPOR IMAGERY SHOWS A
SHORT WAVE OVER ERN MT/WY THAT IS CRESTING THE RIDGE. THE RAP
MOVES THIS ENERGY ACROSS THE DAKOTAS TONIGHT...WITH A LLJ EXPECTED
TO INCREASE IN STRENGTH FROM NEB INTO SODAK. THESE FEATURES WILL
THEN HEAD EAST TOWARD WRN MN THIS EVENING. NAM/GFS SHOWING A
CLASSIC SET UP FOR ELEVATED CONVECTION TONIGHT INTO TUESDAY FROM
WESTERN INTO SOUTHERN MN. 315K ISENTROPIC SFC FROM THE NAM/GFS
SHOW STRONG UPGLIDE MOVING INTO WRN MN AFTER 6Z THAT LAYS INTO SRN
MN BY 18Z TUESDAY. TO GO ALONG WITH THIS...THE NAM IS SHOWING A
NICE ZONE OF FGEN IN THE H7-H6 LAYER. HAVE SEEN A RATHER MARKED
INCREASE IN SREF PRECIP PROBS WITH THIS PATTERN...AND HIGH RES
REFLECTIVITY FORECASTS FROM THE NMM AND ARW SUPPORT THE FORCING
SEEN FROM THE NAM/GFS. AS A RESULT...INCREASED POPS INTO THE
CHANCE CATEGORY TONIGHT INTO TUESDAY MORNING...BUT FEEL THIS MAY
NOT BE ENOUGH. IN ADDITION ENDED POPS AT 18Z THURSDAY AS LLJ
WEAKENS AND TURNS FROM A MORE SW DIRECTION OVER TO A LESS
FAVORABLE WRLY DIRECTION TUESDAY AFTERNOON. HOWEVER...SREF
CONTINUES HUMMING AWAY WITH PRECIP PROBS NORTH OF THE WARM FRONT
THROUGH TUESDAY AFTERNOON...SO THIS WILL NEED TO BE MONITORED. IN
ADDITION TO THE PRECIP...THIS MAY RESULT IN A FAIRLY CLOUDY DAY
TUESDAY ACROSS MN...WITH A GOOD POTENTIAL FOR A COLD BUST WHERE/IF
RAIN AND CLOUDS PERSIST DURING THE DAY.
WEDNESDAY THROUGH FRIDAY. THIS IS WHEN THE FULL BRUNT OF THE
THERMAL RIDGE BEGINS TO IMPACT THE MPX AREA...ESPECIALLY THURSDAY.
WEDNESDAY WILL BRING ABOUT SE FLOW AND SOMEWHAT LIMITED
MIXING...SO THIS SHOULD LIMIT SOME THE HEAT POTENTIAL. FOR
THURSDAY...ALL PARAMETERS START TO LINE UP FOR HAVING SOME
IMPRESSIVE HIGH TEMPERATURES. MOST OF THE MPX AREA WILL BE OUT
AHEAD OF A WEAK BOUNDARY DROPPING DOWN FROM THE NW. THIS TURNS 10
TO 15 KTS WINDS OVER TO A FAVORABLE SW DIRECTION. IN
ADDITION...THE ECMWF CONTINUES TO SPIKE 925 MB TEMPS AHEAD OF THE
BOUNDARY UP INTO THE 30 TO 34 C RANGE...WHICH IS WHAT IS TYPICALLY
NEEDED TO PUSH HIGHS UP INTO THE TRIPLE DIGITS. GOING FORECAST
ALREADY HIT THE HIGHS WELL THIS DAY...BUT DID BUMP THEM UP A
LITTLE...WITH HIGHS OF 98 TO 101 IN PLACE BASICALLY ALONG AND
SOUTH OF THE US-12 CORRIDOR. WHAT IS SCARY...IS THIS COULD
CERTAINLY NOT BE ENOUGH. GIVEN THESE EXCESSIVE TEMPERATURES...
CONCURRENT WITH LARGE OUTDOOR ACTIVITIES IN THE CITIES THIS
WEEK...WENT AHEAD AND ISSUED AN EXCESSIVE HEAT WATCH FOR HENNEPIN
AND RAMSEY COUNTIES. IF CURRENT FORECASTS CONTINUE TO HOLD IN THE
COMING DAYS...THEN A HEAT ADVISORY WOULD LIKELY BE NEEDED FOR MUCH
OF THE AREA NOT IN THE WATCH. FOR FRIDAY...THAT BOUNDARY SLIPS
INTO THE AREA AND WASHES OUT...BUT 925-850 MB TEMPS BACK OFF
SOME...WHICH SHOULD TAKE A GOOD 5 TO 10 DEGREES OFF OF HIGHS FOR
FRIDAY. AS FOR PRECIP CHANCES THESE DAYS...LIKE KEEPING THINGS
DRY. THIS FRONT WILL BE LOSING STEAM AS IT WORKS IN...BUT WORSE
THAN THAT...A POCKET OF BETTER THAN +16C AIR AT H7 WILL BE WORKING
IN ON THURSDAY WHICH WILL MORE THAN CAP THINGS.
SATURDAY THROUGH MONDAY. FIRST...CONTINUED TO TREND TEMPS ABOVE
ALLBLEND GUIDANCE. WITH A SLOWING OF THE GFS...IT AND THE ECMWF
ARE NOW IN BETTER AGREEMENT WITH THE TIMING OF A FRONT INTO THE
MPX AREA SUNDAY. THIS SHOULD BRING THE HEAT BACK UP INTO THE AREA
ON SATURDAY...WITH LOW TO MID 90 HIGHS RETURNING SATURDAY AND
POSSIBLY SUNDAY DEPENDING ON FRONTAL TIMING. 12Z MODELS LOOK TO BE
KEEPING REMNANTS OF ISAAC FAR ENOUGH SOUTH DURING THIS PERIOD TO
KEEP THIS BOUNDARY MAINLY DRY AS IT COMES THROUGH. THERE IS HOPE
FOR SOME COOLING BEHIND THE BOUNDARY...BUT TEMPS STILL LOOK TO BE
RUNNING ABOVE NORMAL.
&&
.AVIATION.../18Z TAF ISSUANCE/
NO SIGNIFICANT AVIATION CONCERNS UNTIL LATE TONIGHT...WHEN SOME
SHOWERS MAY BEGIN MOVING INTO WESTERN MN AND FOG MAY DEVELOP IN
WISCONSIN. UNTIL THEN...LIGHT WINDS AND MOSTLY CLEAR SKIES
ASSOCIATED WITH HIGH PRESSURE.
KEAU AND KRNH SHOULD SEE SIMILAR CONDITIONS TO THOSE THIS MORNING
WHEN RADIATIONAL FOG DEVELOPED...WITH SFC HIGH STILL REMAINING OVER
WISCONSIN.
SHOWERS MAY DEVELOP IN WESTERN MN AS LOW PRESSURE MOVES ACROSS
SOUTH DAKOTA AND WARM ADVECTION GETS GOING. MOST SHOWERS SHOULD
STAY ALONG AND SOUTHWEST OF THE AXN/STC/MSP CORRIDOR.
KMSP...
MID AND HIGH CLOUDS SHOULD MOVE ACROSS KMSP LATE TONIGHT IN
ADVANCE OF SHOWERS. BUT IF THIS IS DELAYED...THEN SOME PATCHY
SHALLOW FOG WILL BE POSSIBLE IN SPOTS AROUND THE AIRFIELD. NO
OTHER CONCERNS.
/OUTLOOK FOR KMSP/
WED...VFR. NO PRECIP EXPECTED. S WINDS 10-15 KTS.
THU...VFR. NO PRECIP EXPECTED. SW WINDS 15-20 KTS.
FRI...VFR. NO PRECIP EXPECTED. VRBL WINDS AROUND 5 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...EXCESSIVE HEAT WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR HENNEPIN-RAMSEY.
WI...NONE.
&&
MPG/TDKHazardous weather outlook, Aug 27, 1:14 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 114 PM CDT MON AUG 27 2012 MNZ042>045-050>053-059>063-070-078-WIZ014>016-023>028-281200- TODD-MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO- WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-DAKOTA-GOODHUE-POLK- BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 114 PM CDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTHEAST MINNESOTA... NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LATE SUMMER HEAT IS EXPECTED DURING THE MIDDLE AND LATTER PART OF THIS WEEK. THERE MAY BE SEVERAL DAYS IN A ROW WITH HIGHS OF AT LEAST 90. THURSDAY APPEARS TO BE THE HOTTEST DAY WITH WIDESPREAD HIGHS IN THE MID AND UPPER 90S. A THUNDERSTORM OR TWO IS ALSO POSSIBLE LATER IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ041-047>049-054>058-064>069-073>077-082>085-091>093-281200- DOUGLAS-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER- SCOTT-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- 114 PM CDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE TUESDAY MORNING ACROSS PARTS OF WESTERN AND SOUTHERN MINNESOTA. THE SEVERE WEATHER THREAT IS LOW. A THUNDERSTORM OR TWO IS POSSIBLE AGAIN LATER IN THE WEEKEND. LATE SUMMER HEAT IS EXPECTED DURING THE MIDDLE AND LATTER PART OF THIS WEEK. THERE WILL BE SEVERAL DAYS IN A ROW WITH HIGHS OF AT LEAST 90. THURSDAY APPEARS TO BE THE HOTTEST DAY WITH WIDESPREAD HIGHS IN THE MID AND UPPER 90S. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. TDK
Nearby
Excessive Heat Watches in Minnesota, 2012Every excessive heat watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.